# SDR SWAA2021112446316

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737
- Aircraft serial: 28009
- Aircraft time: 66,080 hours, 30,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SAC DOOR SLIDE LOOSE ; / [01] COMPLETED INSPECTION OF FWD SVC DOOR SLIDE. REPOSITIONED GIRT BAR IN SLIDE APRON. REF AMM 25-66-01
